MAUDE Adverse Event Report: STRYKER GMBH WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49331002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
A patient had an lrf frame on and 7 of their wires ended up breaking.We replaced all of the wires and added half pins as well.
 
Additional Manufacturer Narrative
Only 2 small pieces of wires were returned.These returned pieces were cut at the edge of the wire bolt by surgeon therefore, we have no surface of breakage to analyze.Further inspection is impossible with returned pieces.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7567130
Report Number0008031020-2018-00417
Device Sequence Number19461628
Product Code KTT
UDI-Device Identifier07613252610243
UDI-Public07613252610243
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49331002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR